MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP

MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP
Catalog Number WRX449724
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the right front wheel of the rollator broke off the device as the end-user was eating and turning away from her refrigerator.The end-user experienced a fall onto her kitchen floor.She was taken to a local hospital's emergency department (ed).No ed diagnostic exams/results were reported to the manufacturer.The end-user stated that she was diagnosed with aspiration pneumonia and was admitted to the hospital for one week and was then admitted to a rehabilitation facility for twenty days.No admitting diagnoses for the rehabilitation facility was reported to the manufacturer.When the end-user was discharged from the rehabilitation facility, she followed up with her physician.Reportedly, the physician performed unidentified x-ray exams and the end-user was diagnosed with a right thumb fracture.No medical treatments related to the diagnosed right thumb fracture was reported to the manufacturer.According to the end-user she is currently receiving home health care from a nurse, however, the diagnose which lead to the need for home health care was not identified.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported admissions and the right thumb fracture, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a rollator wheel broke off the device and the end-user experienced a fall.

Common Device Name
ROLLATOR,SUPER LIGHT,250LB CAP
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8784780
Report Number1417592-2019-00114
Device Sequence Number1690021
Product Code ITJ
UDI-Device Identifier10311917124718
UDI-Public10311917124718
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX449724
Device Lot Number88516120037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age62 YR
Patient Weight180